# SDR R61A2022061700397

- Difficulty date: June 14, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 47,011 hours, 29,436 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: False Indication
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL, PERFORMED QRH PROCEDURE, MESSAGE EXTINGUISHED. BLEED 2 FAIL CAME ON AGAIN, CABIN ALTITUDE CONTINUED CLIMBING EVEN THOUGH WE WERE AT LEVEL FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. INSPECTED LEFT AND RIGHT PACK OUTLET DUCTS, NO DEFECTS NOTED. PERFORMED CABIN LEAKAGE PRESSURIZATION TEST, LEAKAGE RATE IS WITHIN LIMITS. RAN BOTH ENGINES AND TESTED BOTH SYSTEMS, OPS CHECK GOOD.
